# SDR AMWA15036

- Difficulty date: July 9, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N155ZV
- Make and model: Beech 1900D
- Aircraft serial: UE155
- Aircraft time: 22,291 hours, 33,746 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 118100001825
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LT AND AFT MAIN SPAR FLANGE.  REPAIRED IAW ENGINEERING REPORT NR 6772-3 REV A DATED JUN 25, 2007.
